# SDR VNAA2015012200030

- Difficulty date: January 22, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N558NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15342
- Aircraft time: 260 hours, 236 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Computer
- Condition: Malfunctioned
- Location: Fuel Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CROSSFLOW PUMP CAS MESSAGE IN FLIGHT.  GRAVITY CROSSFLOW DID NOT APPEAR TO BALANCE FUEL.  FUEL IMBALANCE FOLLOWED.  COULD NOT BALANCE FUEL USING ASYMMETRICAL THRUST.  CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE RESET FUEL SYS AND COMPLIED WITH OPS CHECKS IAW AND GROUND RAN.  FUEL COMPUTER AND FUEL SYSTEM OPS CHECKS GOOD.  ACFT RELEASED FOR SERVICE.
